Title:
|
A Menon-type identity using Klee's function (English) |
Author:
|
Chandran, Arya |
Author:
|
Thomas, Neha Elizabeth |
Author:
|
Namboothiri, K. Vishnu |
Language:
|
English |
Journal:
|
Czechoslovak Mathematical Journal |
ISSN:
|
0011-4642 (print) |
ISSN:
|
1572-9141 (online) |
Volume:
|
72 |
Issue:
|
1 |
Year:
|
2022 |
Pages:
|
165-176 |
Summary lang:
|
English |
. |
Category:
|
math |
. |
Summary:
|
Menon's identity is a classical identity involving gcd sums and the Euler totient function $\phi $. A natural generalization of $\phi $ is the Klee's function $\Phi _s$. We derive a Menon-type identity using Klee's function and a generalization of the gcd function. This identity generalizes an identity given by Y. Li and D. Kim (2017). (English) |
Keyword:
|
Euler totient function |
Keyword:
|
generalized gcd |
Keyword:
|
Jordan totient function |
Keyword:
|
Klee's function |
MSC:
|
11A07 |
MSC:
|
11A25 |
MSC:
|
20D60 |
MSC:
|
20D99 |
idZBL:
|
Zbl 07511559 |
idMR:
|
MR4389112 |
DOI:
|
10.21136/CMJ.2021.0370-20 |
. |
Date available:
|
2022-03-25T08:29:01Z |
Last updated:
|
2024-04-01 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/149579 |
. |
Reference:
|
[1] Apostol, T. M.: Introduction to Analytic Number Theory.Undergraduate Texts in Mathematics. Springer, New York (1976). Zbl 0335.10001, MR 0434929, 10.1007/978-1-4757-5579-4 |
Reference:
|
[2] Cohen, E.: Some totient functions.Duke Math. J. 23 (1956), 515-522. Zbl 0073.02903, MR 0082499, 10.1215/S0012-7094-56-02348-1 |
Reference:
|
[3] Haukkanen, P.: Menon's identity with respect to a generalized divisibility relation.Aequationes Math. 70 (2005), 240-246. Zbl 1207.11011, MR 2192277, 10.1007/s00010-005-2805-7 |
Reference:
|
[4] Haukkanen, P., Tóth, L.: Menon-type identities again: A note on a paper by Li, Kim and Qiao.Publ. Math. 96 (2020), 487-502. Zbl 07254963, MR 4108053, 10.5486/PMD.2020.8786 |
Reference:
|
[5] Haukkanen, P., Wang, J.: A generalization of Menon's identity with respect to a set of polynomials.Port. Math. 53 (1996), 331-337. Zbl 0856.11006, MR 1414871 |
Reference:
|
[6] Jordan, C.: Traité des substitutions et des équations algébriques.Gauthier-Villars, Paris (1870), French \99999JFM99999 03.0042.02. MR 0091260 |
Reference:
|
[7] Menon, P. Kesava: On the sum $\sum (a-1,n),[(a,n)=1]$.J. Indian Math. Soc., New Ser. 29 (1965), 155-163. Zbl 0144.27706, MR 0190065 |
Reference:
|
[8] Klee, V. L.: A generalization of Euler's $\varphi$-function.Am. Math. Mon. 55 (1948), 358-359. Zbl 0030.29504, MR 0024917, 10.2307/2304963 |
Reference:
|
[9] Li, Y., Kim, D.: A Menon-type identity with many tuples of group of units in residually finite Dedekind domains.J. Number Theory 175 (2017), 42-50. Zbl 1407.11009, MR 3608177, 10.1016/j.jnt.2016.11.023 |
Reference:
|
[10] Miguel, C.: A Menon-type identity in residually finite Dedekind domains.J. Number Theory 164 (2016), 43-51. Zbl 1378.11014, MR 3474377, 10.1016/j.jnt.2015.12.018 |
Reference:
|
[11] Rao, K. Nageswara: On certain arithmetical sums.Theory of Arithmetic Functions Lecture Notes in Mathematics 251. Springer, Berlin (1972), 181-192. Zbl 0243.10008, MR 0337737, 10.1007/BFb0058793 |
Reference:
|
[12] Ramaiah, V. Sita: Arithmetical sums in regular convolutions.J. Reine Angew. Math. 303/304 (1978), 265-283. Zbl 0391.10007, MR 0514685, 10.1515/crll.1978.303-304.265 |
Reference:
|
[13] Sivaramakrishnan, R.: Classical Theory of Arithmetic Functions.Pure and Applied Mathematics 126. Marcel Dekker, New York (1989). Zbl 0657.10001, MR 0980259 |
Reference:
|
[14] Sury, B.: Some number-theoretic identities from group actions.Rend. Circ. Mat. Palermo (2) 58 (2009), 99-108. Zbl 1187.20015, MR 2504989, 10.1007/s12215-009-0010-6 |
Reference:
|
[15] Tărnăuceanu, M.: A generalization of the Euler's totient function.Asian-Eur. J. Math. 8 (2015), Artile ID 1550087, 13 pages. Zbl 1336.20029, MR 3424162, 10.1142/S1793557115500874 |
Reference:
|
[16] Tóth, L.: Menon's identity and arithmetical sums representing functions of several variables.Rend. Semin. Mat., Univ. Politec. Torino 69 (2011), 97-110. Zbl 1235.11011, MR 2884710 |
Reference:
|
[17] Tóth, L.: Menon-type identities concerning Dirichlet characters.Int. J. Number Theory 14 (2018), 1047-1054. Zbl 1421.11010, MR 3801082, 10.1142/S179304211850063X |
Reference:
|
[18] Tóth, L.: Short proof and generalization of a Menon-type identity by Li, Hu and Kim.Taiwanese J. Math. 23 (2019), 557-561. Zbl 1418.11012, MR 3952239, 10.11650/tjm/180904 |
Reference:
|
[19] Zhao, X.-P., Cao, Z.-F.: Another generalization of Menon's identity.Int. J. Number Theory 13 (2017), 2373-2379. Zbl 1392.11004, MR 3704366, 10.1142/S1793042117501299 |
. |